# SDR DXTA200400291

- Difficulty date: April 8, 2004
- Submitted: April 12, 2004
- Operation: Air carrier
- Aircraft: N946QS
- Make and model: Cessna 750
- Aircraft serial: 7500195
- Aircraft time: 1,619 hours, 982 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Release Cable
- Condition: Out Of Rig
- Location: Nlg
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AT FL410 THERE WAS A LOUD THUMP IN THE NOSE GEAR AREA AND THE GEAR UNLOCK RED LIGHT ILLUMINATED, THERE WAS ANOTHER THUMP AND THE LIGHT EXTINGUISHED. LANDING GEAR BLOW DOWN HANDLE WAS PULLED. JACKED AIRCRAFT AND PERFORMED GEAR BLOW DOWN AND OPS CHECK, RESET GEAR BLOW DON AND SERVICED NITROGEN IAW 750 MM CHAPTER 12-00-01. FOUND NOSE GEAR UP LOCK RELEASE WAS HOLDING UP LOCK FROM FULLY ENGAGING ROLLER. RE-RIGGED NOSE GEAR RELEASE AND OPS CHECKED SYSTEM, OPERATIONAL CHECK OF SYSTEM GOOD. ALL WORK DONE IAW 750 MM CHAPTER 32-30-06.
